首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Data Types as Quotients of Polynomial Functors
  • 本地全文:下载
  • 作者:Jeremy Avigad ; Mario Carneiro ; Simon Hudon
  • 期刊名称:LIPIcs : Leibniz International Proceedings in Informatics
  • 电子版ISSN:1868-8969
  • 出版年度:2019
  • 卷号:141
  • 页码:1-19
  • DOI:10.4230/LIPIcs.ITP.2019.6
  • 出版社:Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
  • 摘要:A broad class of data types, including arbitrary nestings of inductive types, coinductive types, and quotients, can be represented as quotients of polynomial functors. This provides perspicuous ways of constructing them and reasoning about them in an interactive theorem prover.
  • 关键词:data types; polynomial functors; inductive types; coinductive types
国家哲学社会科学文献中心版权所有